I am thankful for the little improvements even though I understand the healing process is like a roller coaster ride. There will be some good days (when there's no flare and skin seems more 'settled'), but there will be some (or more) bad days.
I can truly understand what is described on the website
"Topical steroid withdrawal is a very difficult time and it can be frustrating and depressing. Try to remember that this is a very slow process and often you’ll improve one day, only to be much worse the next. It’s very “one step forward, two steps back.” It can also be confusing because you may have a very bad day only to see substantial improvements the next. Take it one day - even one hour - at a time and remind yourself that you will heal in time and this is only temporary."
I want to celebrate every baby step towards healing and I thank God that these are always timely encouragements to me.
A Church friend sent this to me this morning. How apt.